# SDR CA961113003

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D17A
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Seized
- Location: Cabin
- Component: Sundstrand, 215201
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: B, H

## Discrepancy

(CAN) ON FINAL APPROACH CABIN CREW REPORTED STRONG SMELL OF SMOKE IN AFT PASSENGERS CABIN. GASPER FAN CB PULLED. FAN REPLACED.
